# SDR 2020F00250

- Difficulty date: February 18, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: 143T80041B767
- Condition: Corroded
- Location: Cargo Door
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N736 DISCREPANCY: FWD CARGO COMPARTMENT, OUTER CORD OF LWR SILL FASTENER LOCATION CORRODED AT FS 610, STRINGERS S-32R. PEMCO ENG. SVC. REQUEST NO.: RES 14415: FWD LWR CARGO DOOR BEAM HAS CORROSION ON UPPER AND LWR FLANGES. REQUEST ENGINEERING ASSISTANCE IN REPAIR EVALUATION. STRUCTURE ID SRM 53-30-15, ALLOWABLE DAMAGE SRM 53-00-15. ENGINEERING DISPOSITION: ACCOMPLISH REPAIR PER FVCI EO 19320 REV. A. A COPY OF THE FAA APPROVAL (8110-3) IS ATTACHED  AIRBORNE/PEMCO NON-ROUTINE 2387N736 CORRECTIVE ACTION: COMPLIED WITH EO 19320   FAA 8110-3 #19320 DATE: NOVEMBER 13, 2019
